References of "Jacob, E"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailDelayed reepithelialization and scarring deregulation following drug-induced toxic epidermal necrolysis.
Paquet, Philippe ULg; Jacob, E.; Quatresooz, Pascale ULg et al

in Burns (2007), 33(1), 100-4

A 51-year-old Caucasian woman developed severe drug-induced toxic epidermal necrolysis (TEN) due to allopurinol. The withdrawal of the culprit drug was unfortunately delayed, and dramatic retardation of ... [more ▼]

A 51-year-old Caucasian woman developed severe drug-induced toxic epidermal necrolysis (TEN) due to allopurinol. The withdrawal of the culprit drug was unfortunately delayed, and dramatic retardation of reepithelialization was observed. At that stage of disease evolution, an inflammatory cell infiltrate was present in the dermis. Coverage of eroded lesions by frozen cultured keratinocyte allografts failed to hasten reepithelialization compared to ungrafted sites. This unusual protracted TEN evolution was followed by the development of extensive hypertrophic and keloid scars. Several biopsies were taken over 6 months. The histologic presentation of the grafted and ungrafted eroded scar tissues looked similar. Both the number and size of the Factor XIIIa-positive dermal dendrocytes, as well as the number of alpha-actin-positive myofibroblasts showed a marked increase between weeks 2 and 12 after grafting. They were reduced after 6 months when the scarring process was stabilized. alpha1 [IV] collagen was never expressed over the eroded scars. Similar to burn patients, delayed reepithelialization might be a risk factor for abnormal scarring in TEN. Cultured keratinocyte allograft apparently offered no improvement in reepithelialization and did not prevent abnormal scarring in this TEN patient. [less ▲]

Detailed reference viewed: 31 (7 ULg)
Full Text
Peer Reviewed
See detailSkin immunoglobulin deposition following intravenous immunoglobulin therapy in toxic epidermal necrolysis.
Paquet, Philippe ULg; Kaveri, S.; Jacob, E. et al

in Experimental Dermatology (2006), 15(5), 381-6

Human intravenous immunoglobulins (IVIg) which contain anti-CD95 antibodies have been proposed to treat toxic epidermal necrolysis (TEN). Presently, there is no evidence that IVIg reach the keratinocytes ... [more ▼]

Human intravenous immunoglobulins (IVIg) which contain anti-CD95 antibodies have been proposed to treat toxic epidermal necrolysis (TEN). Presently, there is no evidence that IVIg reach the keratinocytes in TEN patients. The aim of this study was to assess the Ig distribution in the serum, blister fluid and skin of six consecutive TEN patients treated with IVIg (1 g/kg/day) for 3 days. They were compared with five TEN patients who only received supportive therapy. In all patients, IgA, IgM and IgG concentrations were measured in the serum and blister fluid using an immuno-nephelometric method. Immunohistochemistry was performed on skin biopsies taken from both TEN clinically involved and uninvolved skin to search for IgG deposits. On admission, the IgG concentrations were significantly higher in both TEN serum and TEN blister fluid compared with their respective IgA and IgM contents. The IgG, IgA and IgM concentrations in blister fluid were significantly lower than their respective serum concentrations. The serum and blister fluid IgG concentrations, but not that of IgA and IgM, were markedly increased at the completion of the IVIg treatment. By contrast, they remained unchanged in the TEN patients that were untreated with IVIg. In the IVIg-treated patients, the IgG intraepidermal deposits raised markedly in both TEN-involved and uninvolved skin. This was not the case in patients who did not receive IVIg. These results suggest that IVIg perfusions brought a prominent increase in IgG concentration in the serum, blister fluid and epidermis of both TEN-involved and clinically uninvolved skin. The presence of potentially protective IgG in TEN epidermis following IVIg treatment could help limiting the disease progression. [less ▲]

Detailed reference viewed: 18 (1 ULg)
Full Text
Peer Reviewed
See detailCystic lesion of the parotid following drug-induced toxic epidermal necrolysis (Lyell's syndrome).
Paquet, Philippe ULg; Jacob, E.; Pierard, Gérald ULg

in Journal of Oral Pathology & Medicine (2005), 34(6), 380-2

A 32-year-old woman developed a unilateral cyst of the duct of parotid gland 4 months after severe oral involvement of drug-induced toxic epidermal necrolysis (TEN). The pathomechanism leading to the TEN ... [more ▼]

A 32-year-old woman developed a unilateral cyst of the duct of parotid gland 4 months after severe oral involvement of drug-induced toxic epidermal necrolysis (TEN). The pathomechanism leading to the TEN epidermal destruction had presumably involved the salivary epithelium as well, leading to the development of the cystic lesion. The patient had low serum lipase levels, but high serum amylase levels at the time of TEN. These serological markers could represent a clue for the risk of developing cystic lesions of the large salivary glands following TEN. [less ▲]

Detailed reference viewed: 22 (2 ULg)
Full Text
Peer Reviewed
See detailLes toxidermies paroxystiques graves.
Paquet, Philippe ULg; Flagothier, Caroline ULg; Pierard, Claudine ULg et al

in Revue Médicale de Liège (2004), 59(5), 286-92

Some drug reactions showing cutaneous expression exhibit a paroxysmal course. These diseases encompass the toxic epidermal necrolysis, the drug hypersensitivity syndrome, and the acute generalized ... [more ▼]

Some drug reactions showing cutaneous expression exhibit a paroxysmal course. These diseases encompass the toxic epidermal necrolysis, the drug hypersensitivity syndrome, and the acute generalized exanthematic pustulosis. These syndromes are associated with dismal outcome. They represent medical emergencies needing hospitalization in specialized care units. [less ▲]

Detailed reference viewed: 100 (8 ULg)